# SDR HEEA967123

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41128
- Make and model: Bell 206L-3
- Aircraft serial: 51134
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 206023119007
- Condition: Chafed
- Location: Elev Le Outbd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR LEADING EDGE CHAFED BEYOND LIMITS AT OUTBOARD END. REPLACED WITH SERVICEABLE PART.
